MathSciNet Relay Station
MathSciNet bibliographic data
MR2055225 14E20 (14J29)
Gallego, Francisco Javier; Purnaprajna, Bangere P. Classification of quadruple canonical covers: Galois case. C. R. Math. Acad. Sci. Soc. R. Can. 26 (2004), no. 2, 45–50.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement